# SDR ASAA2017070821313

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 41,037 hours, 12,437 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H33T
- Condition: Failed
- Location: Hf 1 Comms
- Part time: 30,584 hours, 9,123 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRBORNE, HF1 ACTIVE AND STBY WINDOWS SHOWED FAIL WORKED NORMALY THROUGHT FLIGHT.  ACFT GROUNDED.  R & R HF 1 TRANSCEIVER IAW AMM 23-11-21.
